# SDR ASAA2018040624166

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 42,305 hours, 12,958 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE SHORT TIME FAULT MSG 73-10021 INTERNAL EEC FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. PERFORMED FIM 73-21 TASK 801. NO FAULTS NOTED ON ANY LEG. ACCOMPLISHED THE REPAIR CONFIRMATION (EEC TEST) PER AMM 73-21-00-700-804-F00. CHECKS GOOD. THIS CLEARS THE PLT.
